# SDR SIMA200406805

- Difficulty date: March 6, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 14532341401
- Part serial: 145572
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY MAINTENANCE, EMERGENCY LIGHTS DO NOT TURN OFF AFTER F/A TESTS WITH BATTERIES ON AND EMERGENCY LIGHT ARMED ALSO SHOWING 'EMER LT NOT ARMED' ON EICAS.  REPLACED EMERGENCY LIGHT OVERHEAD PANEL MODULE ASSEMBLY.  OPS CHECK GOOD.  (M)
